# SDR REXA96064

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406BH
- Make and model: Saab SF340A
- Aircraft serial: 340A074
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE1191000200D1
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PERFORMED A PRECAUTIONARY SHUTDOWN ON RIGHT ENGINE, OIL PRESSURE AND GAUGE.  REMOVED AND REPLACED RIGHT PGB OIL TRANSDUCER IAW GEMM.  GROUND RUNS GOOD.  OK FOR SERVICE.  (M)
